# SDR DALA2017041202956

- Difficulty date: April 7, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 112,519 hours, 13,653 cycles
- Engine: Pwa PW4056
- System (JASC): 7250 · Turbine Section
- Part: Vane
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPETITIVE BOROSCOPE INSPECTION OF HPT 2ND STAGE VANE, THE NR 3 ENGINE HAD DAMAGE TO THREE VANES. ONE VANE WITH 2 CRACKS FROM TE TO LE AND THE SECOND VANE WITH AXIAL CRACKS IN CONCAVE SIDE.  THE ENGINE WAS REPLACED IAW 7252-01248-01-03, TABLE 1.
